# SDR KC8A20120309001

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N227CK
- Make and model: Amd FALCON20
- Aircraft serial: 227
- Aircraft time: 34,792 hours, 28,206 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Center Fuel Tank
- Part time: 34,792 hours, 28,206 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS LEAKING FUEL FROM AFT LT SIDE OF CENTER FUEL TANK AREA.  FURTHER EXAMINATION REVEALED CRACK IN AFT LOWER CENTER WING SPAR CAP LEFT SIDE.  DASSAULT FALCON JET HAS BEEN CONTACTED AND THEY HAVE PROVIDED A REPAIR.
